# SDR AALA202203249766

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A300*
- Aircraft serial: 3633
- Aircraft time: 43,035 hours, 17,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: JUST AFTER TAKE OFF  WHEN CLIMB POWER WAS SELECTED, A VERY STRONG OILY ODOR WAS DETECTED IN COCKPIT & CABIN. ODOR CLEARED WHILE CLIMBING THROUGH 1800 FT. ACCOMPLISHED SMOKE ODOR FUME INITIAL CARD 26L00021001. FOUND NO LEAKS ON NEW APU. VERY FAINT SMELL OMITTED FROM PACK 1 ONLY WITH ALL ENGINES. PACK 2 HAS NO SMELL FROM ANY OF THE THREE ENGINES. DETERMINED PACK 1 CONTAMINATION FROM PREVIOUS EVENT. ACCOMPLISHED DECONTAMINATION PHASE 2 PER JOB CARD 26L00021004. NO SMELLS NOTED FROM PACK 1.
